Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Developed excessive thirst in middle of night after taking prednisone. Worrisome

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
I have been prescribed Prednisone to treat a case of laryngitis. I have taken it for three days now and developed excessive thirst. It's the middle of the night and here I am drinking water. Why would this be happening?
Posted Sat, 20 Apr 2013 in Medicines and Side Effects
Answered by Dr. A.K. Srivastava 45 minutes later

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding excessive thirst in middle of night, and as said that you are suffering from Laryngitis and prednisolone is being given to you. this thirst is because of throat infection. Therefore i would like to suggest you that with due concent of your treating doctor you XXXXXXX add-

(a) Antibiotic- Amoxicillin (625 mg) thrice in a day or it will be according to culture and sensitivity of throat swab.

(b) Mucolytic syrup.

(c) Steam inhalation.

I hope this will help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor